MAUDE Adverse Event Report: SICHUAN AST MEDICAL EQUIPMENT CO., LTD HUGO; ROLLATOR

SICHUAN AST MEDICAL EQUIPMENT CO., LTD HUGO; ROLLATOR
Model Number 700-959E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that "the right-hand grip slipped off and caused a fall," sustaining bruising on his back.He was taken to the hospital for evaluation and was treated with pain relief medication.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
HUGO
Common Device Name
ROLLATOR
Manufacturer (Section D)
SICHUAN AST MEDICAL EQUIPMENT CO., LTD
no.58 ,jin-peng road
c area, luxian industrial park
luzhou city, sichuan 64610 0
CH  646100
MDR Report Key15995369
Report Number2438477-2022-00125
Device Sequence Number17629804
Product Code ITJ
UDI-Device Identifier07540212106020
UDI-Public07540212106020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2022
Report Date (Section F) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-959E
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/06/2022
Device Age2 YR
Date Report to Manufacturer12/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA12/13/2022